# SDR CA010212011

- Difficulty date: January 18, 2001
- Submitted: February 12, 2001
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 62,446 hours
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE TO CPH FROM EMA NR 1 ENGINE OIL QUANTITY SLOWLY DECREASED TO 1 GALLON AT WHICH POINT THE INFLIGHT SHUT DOWN WAS PERFORMED. THE A/C LANDED WITHOUT INCIDENT AT CPH. THE ENGINE MAINTAINED POSITIVE OIL PRESSUE FOR THE 20-25 MINUTE PERIOD OF WINDMILL CONDITION. THE ENGINE WAS REMOVED AND IS ENROUTE FOR ASSESSMENT.
